Proofs of certain conjectures for means of two arguments

József Sándor
Notes on Number Theory and Discrete Mathematics
Print ISSN 1310–5132, Online ISSN 2367–8275
Volume 24, 2018, Number 1, Pages 43—48
DOI: 10.7546/nntdm.2018.24.1.43-48
Download full paper: PDF, 150 Kb

Details

Authors and affiliations

József Sándor
Department of Mathematics, Babeș-Bolyai University
Cluj-Napoca, Romania

Abstract

We offer proofs of certain inequalities for means conjectured by N. Elezovic [2].

Keywords

  • Means of two arguments
  • Real functions
  • Inequalities

2010 Mathematics Subject Classification

  • 26D15
  • 26D99

References

  1. Alzer, H., & Qiu, S.-L. (2003) Inequalities for means in two variables, Arch. Math. (Basel), 80, 201–215.
  2. Elezovic, N. (2015) Asymptotic inequalities and comparison of classical means, J. Math. Ineq., 9, 1, 177–196.
  3. Elezovic, N. (2017, March 3) Message to the author.
  4. Sándor, J. (1990) On the identric and logharitmic means, Aequationes Math., 40, 261–270.
  5. Sándor, J. (1991) A note on certain inequalities for means, Arch. Math. (Basel), 56, 471–473.
  6. Sándor, J., & Trif, T. (2001) Some new inequalities for means of two arguments, Intern. J. Math. Math. Sci., 25, 525–532.
  7. Trif, T. (2005) Notes on certain inequalities for means of two variables, JIPAM, 6, 2, Article 43 (electronic).

Related papers

Cite this paper

APA

Sándor, J. (2018). Proofs of certain conjectures for means of two arguments. Notes on Number Theory and Discrete Mathematics, 24(1), 43-48, doi: 10.7546/nntdm.2018.24.1.43-48.

Chicago

Sándor, József. “Proofs of Certain Conjectures for Means of Two Arguments.” Notes on Number Theory and Discrete Mathematics 24, no. 1 (2018): 43-48, doi: 10.7546/nntdm.2018.24.1.43-48.

MLA

Sándor, József. “Proofs of Certain Conjectures for Means of Two Arguments.” Notes on Number Theory and Discrete Mathematics 24.1 (2018): 43-48. Print, doi: 10.7546/nntdm.2018.24.1.43-48.

Comments are closed.